# SDR 95ZZZX4020

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9443X
- Make and model: Cessna 210A
- Aircraft serial: 21057743
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0712206
- Condition: Cracked
- Location: Fs 209
- Part time: 1,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ATTACHING FLANGE OF THE HORIZONTAL BULKHEAD WAS FOUND CRACKED DURING THE ANNUAL INSPECTION WHERE IT ATTACHES TO THE STA 209.0 VERTICAL BULKHEAD.  NOTED AREA WAS CRACKED 4 INCHES IN LENGTH.  CRACK WAS ON THE CENTER ATTACHING FLANGE AND WAS FOUND BY THE OWNER UPON REMOVAL OF THE TAIL CONE.  SUSPECT CAUSE, EXCESSIVE PRELOAD .20 INCH DOWNWARD FORCE AT FORWARD END OF BULKHEAD.  SUBMITTER RECOMMENDATION, INSPECT NOTED AREA AND IF CRACKED, ATTACH AN ANGLE/DOUBLER PICKING UP NOTED FASTENER HOLES ON BULKHEAD/FORWARD WITHOUT PRE-LOAD.  NOTED FIX REQUIRES 337 FORM.
